Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 30, NWS Bismarck, ND

June 25, 2010McLean County, Mercer County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 25, 2010, 1:58 AM CDT for McLean County, Mercer County, North Dakota. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2010, 1:58 AM CDT (06:58 UTC)
Expired
Jun 25, 2010, 2:45 AM CDT
In force
47 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties McLean County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 1:59 AM CDTHAIL 1Fort Stevenson State Pa, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:23 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1567 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1567 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1630 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WFUS53 KBIS 250658
TORBIS
NDC055-057-250745-
/O.NEW.KBIS.TO.W.0030.100625T0658Z-100625T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
158 AM CDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 245 AM CDT/145 AM MDT/

* AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GARRISON...OR 45 MILES SOUTH OF MINOT...AND
  MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RIVERDALE...COLEHARBOR...UNDERWOOD...FALKIRK AND TURTLE LAKE...AND
  FORT STEVENSON STATE PARK AND LAKE SAKAKAWEA STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4755 10069 4729 10108 4730 10116 4726 10120
      4751 10169 4778 10141
TIME...MOT...LOC 0657Z 305DEG 36KT 4758 10139

$$

SCHECK
2 follow-up statements
155 
WWUS53 KBIS 250722
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
222 AM CDT FRI JUN 25 2010

NDC055-057-250745-
/O.CON.KBIS.TO.W.0030.000000T0000Z-100625T0745Z/
MCLEAN ND-MERCER ND-
222 AM CDT FRI JUN 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MERCER AND
SOUTHEASTERN MCLEAN COUNTIES UNTIL 245 AM CDT/145 AM MDT/...

AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR UNDERWOOD...OR 48 MILES NORTH OF BISMARCK...
MOVING SOUTHEAST AT 35 MPH.

THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL...QUARTER 
SIZE...AND WIND GUSTS OF 60 MPH. IT HAS ALSO EXHIBITED STRONG 
ROTATION FOR A LONG TIME...SO THE TORNADO WARNING CONTINUES.
 
LOCATIONS IMPACTED INCLUDE...
  FALKIRK AND TURTLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4726 10120 4745 10157 4773 10129 4755 10070
      4729 10108 4730 10116
TIME...MOT...LOC 0721Z 308DEG 31KT 4745 10114

$$

SCHECK
380 
WWUS53 KBIS 250741
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
241 AM CDT FRI JUN 25 2010

NDC055-057-250751-
/O.EXP.KBIS.TO.W.0030.000000T0000Z-100625T0745Z/
MCLEAN ND-MERCER ND-
241 AM CDT FRI JUN 25 2010

...THE TORNADO WARNING FOR NORTHEASTERN MERCER AND CENTRAL MCLEAN
COUNTIES WILL EXPIRE AT 245 AM CDT/145 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 4726 10120 4745 10157 4773 10129 4755 10070
      4729 10108 4730 10116
TIME...MOT...LOC 0741Z 308DEG 31KT 4734 10094

$$

SCHECK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 1:46 PM CDT, 12 hours 12 minutes earlier.

Area forecast discussion, Jun 24, 1:46 PM CDT, 12 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
146 PM CDT THU JUN 24 2010

.SHORT TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT...

THE MAIN FORECAST CONCERN CONTINUES TO BE CONVECTION AND WHETHER
OR NOT IT WILL BE SEVERE. MODELS/ENSEMBLES CONTINUE TO DANCE
AROUND CONSENSUS WITH PRECIPITATION AMOUNTS/TIMING/LOCATION...SO
IT IS DIFFICULT TO NARROW DOWN AREAS THAT WILL NOT EXPERIENCE
MEASURABLE PRECIPITATION OVER THE NEXT FEW DAYS. THUS...BLANKETED
PRECIPITATION CHANCES REMAIN IN THE GRIDDED FORECAST WITH VALUES
REMAINING A FUNCTION OF OVERLAP BETWEEN MODEL/ENSEMBLE QUANTITATIVE
PRECIPITATION FORECASTS FOR EACH TIME PERIOD.

CONCERNING SEVERE...THE SITUATION TODAY SEEMS FAIRLY MARGINAL AS
SHEAR IS THE LIMITING FACTOR. A WELL-DEFINED OUTFLOW BOUNDARY IS
SAGGING ACROSS THE NORTH CENTRAL...AND A FEW SHOWERS AND
THUNDERSTORMS HAVE IGNITED JUST TO ITS NORTH. ISENTROPIC LIFT DUE
TO SOUTHERLIES POWERED BY LEE TROUGHING OVERRUNNING THE OUTFLOW
BOUNDARY WILL CONTINUE TO SERVE AS THE TRIGGER...BUT STORMS SHOULD
ONLY PULSE UNTIL LATER TONIGHT WHEN THE NEXT SHORTWAVE RIDES OVER
THE EASTERN CONUS SUBTROPICAL RIDGE. THEN...ADDITIONAL
THUNDERSTORMS ARE EXPECTED...AND THEY MAY PRESENT A HAIL/WIND
THREAT EARLY FRIDAY MORNING. THE STORM PREDICTION CENTER HAS
PLACED THE AREA IN A SLIGHT RISK FOR SEVERE CONVECTION EACH DAY
THROUGH SATURDAY...SO THE RISK WILL CONTINUE. FINALLY...SATURDAY
SEEMS TO BE THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER...SINCE
IT IS ONE OF THE FEW AREAS WHERE MODEL/ENSEMBLE SHORTWAVE/DYNAMIC
SUPPORT FOR CONVECTION EXISTS. LOOK FOR TIMING TO BE NARROWED DOWN
IN THE NEXT COUPLE ISSUANCES/MODEL CYCLES.

.LONG TERM...MONDAY THROUGH THURSDAY NIGHT...

EXTENDED MODELS IN GOOD AGREEMENT WITH A DOMINATING CENTRAL
PLAINS RIDGE THROUGH MOST OF THE EARLY PORTION OF THE LONG TERM.
THIS WILL PRODUCE A WARMING TREND THROUGH THE LONG TERM WITH DRY
WEATHER FOR AT LEAST MONDAY AND TUESDAY. USED A BLEND OF THE GFS
AND ECMWF. THE GFS IS MORE AMPLIFIED WITH THE CENTRAL PLAINS RIDGE
AND HOLDS ONTO IT THROUGH WEDNESDAY BEFORE BEING SHUNTED EAST
THURSDAY INTO THURSDAY NIGHT. THE ECMWF IS LESS AMPLIFIED AND MORE
PROGRESSIVE WITH THE RIDGE AND MOVES IT EAST AS EARLY AS TUESDAY
NIGHT. THIS ALLOWS FOR A QUICKER RETURN OF SHORTWAVES AND SLIGHT
CHANCES OF PRECIPITATION TO RETURN TO WESTERN AND CENTRAL NORTH
DAKOTA. AFTERNOON HIGHS WILL RISE INTO THE MID 80S TUESDAY THROUGH
THURSDAY WITH OVERNIGHT LOWS IN THE UPPER 50S TO AROUND 60.

&&

.AVIATION...

VFR CONDITIONS NEXT 24HR. SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE A THREAT ACROSS NORTHERN NORTH DAKOTA THIS AFTERNOON
MAINLY IMPACTING KMOT. BY TONIGHT ALL OF THE AERODROMES STAND A
CHANCE OF THUNDERSTORMS. GUSTY WINDS...HEAVY RAIN...AND HAIL ARE
ALL POSSIBLE. WITH ANY HEAVY THUNDERSTORMS...EXPECT A POSSIBLE
BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES. THIS SAME PATTERN
WILL REPEAT AGAIN ON FRIDAY. SATURDAY LOOKS LIKE THE BEST CHANCE
FOR SHOWERS AND THUNDERSTORMS ON SATURDAY ACROSS WESTERN AND
CENTRAL NORTH DAKOTA.

&&

.HYDROLOGY...

INCOMING ADDITIONAL PRECIPITATION WILL BE LANDING ON TERRAIN THAT
REMAINS FAIRLY WET DUE TO STORMS OVER THE PAST COUPLE OF WEEKS.
BECAUSE OF THE WET NATURE OF THE PAST FEW WEEKS...THE WESTERN AND
CENTRAL PARTS OF NORTH DAKOTA REMAIN UNCHARACTERISTICALLY
SUSCEPTIBLE TO FLASH FLOODING.  NOWHERE IS THIS MORE PRONOUNCED THAN
IN THE SOURIS RIVER BASIN FROM MINOT DOWNSTREAM TO THE CANADA BORDER
WHERE THE SOURIS RIVER IS ALREADY NEAR OR ABOVE FLOOD STAGE FROM
TOWNER TO WESTHOPE.  SIMILARLY...THE WILLOW CREEK NEAR WILLOW CITY
IS ABOVE FLOOD STAGE AND OTHER STREAMS SUCH AS OAK CREEK IN
BOTTINEAU COUNTY ARE FLOWING VERY HIGH.  SEVERE THUNDERSTORMS
PRODUCING HEAVY RAINS OVER THE NEXT COUPLE OF DAYS ARE LIKELY TO
EXASPERATE THESE EXISTING PROBLEMS AND RESULT IN NEW FLASH FLOOD
EVENTS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SCHECK
LONG TERM/AVIATION...KS
HYDROLOGY...AJS
Hazardous weather outlook, Jun 24, 5:14 AM CDT, 20 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
514 AM CDT THU JUN 24 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
514 AM CDT THU JUN 24 2010 /414 AM MDT THU JUN 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST AND NORTH
CENTRAL NORTH DAKOTA THIS MORNING...AND THEN AGAIN ACROSS ALL OF
WESTERN AND CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EVENING.
A FEW THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THE
OVERNIGHT...ESPECIALLY ACROSS PORTIONS OF NORTH CENTRAL AND
NORTHEASTERN NORTH DAKOTA. SEVERE THUNDERSTORMS WILL REMAIN A GOOD
POSSIBILITY...WITH AN INCREASING POTENTIAL FOR LOCALIZED VERY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE FOR THUNDERSTORMS ACROSS ALL OF WESTERN
AND CENTRAL NORTH DAKOTA FRIDAY THROUGH SATURDAY NIGHT. SOME
THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AND
THEN AGAIN FRIDAY THROUGH SATURDAY NIGHT. SPOTTERS ARE ENCOURAGED
TO REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OFFICIALS
AND TO THE NATIONAL WEATHER SERVICE.

CLH/NH

In the hours before

Local storm report, Jun 24, 11:34 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             MANDAREE                47.73N 102.68W
06/24/2010  M1.75 INCH       MCKENZIE           ND   PUBLIC

            REPORTED TO LAW ENFORCEMENT FROM PUBLIC.

&&

JVINING
Special weather statement, Jun 25, 12:31 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1231 AM CDT FRI JUN 25 2010

NDZ036-037-250615-
KIDDER ND-STUTSMAN ND-
1231 AM CDT FRI JUN 25 2010

...SPECIAL WEATHER STATEMENT FOR CENTRAL KIDDER AND WESTERN STUTSMAN
COUNTIES UNTIL 115 AM CDT...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF DAWSON...OR 49 MILES EAST OF
BISMARCK...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TAPPEN...
  PETTIBONE...
  CRYSTAL SPRINGS...
  MEDINA...
  WOODWORTH...
  CHASE LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HAMILTON/NH
Local storm report, Jun 25, 12:59 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1259 AM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HAIL             PARSHALL                47.95N 102.14W
06/25/2010  M1.00 INCH       MOUNTRAIL          ND   PUBLIC

            HAIL BEGAN 1253 AM CDT. STILL HAILING.

&&

JVINING
Local storm report, Jun 25, 1:06 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
106 AM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HAIL             PARSHALL                47.95N 102.14W
06/25/2010  M2.00 INCH       MOUNTRAIL          ND   PUBLIC

            RELAYED BY MEDIA

&&

JVINING
Local storm report, Jun 25, 1:28 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
128 AM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     5 WNW PARSHALL          47.98N 102.23W
06/25/2010  M59 MPH          MOUNTRAIL          ND   MESONET

&&

NJHEINERT
Local storm report, Jun 25, 1:33 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
133 AM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     HAIL             ROSEGLEN                47.75N 101.84W
06/25/2010  M1.00 INCH       MCLEAN             ND   PUBLIC

            GROUND WHITE WITH QUARTER AND DIME SIZE HAIL. RELAYED BY
            MEDIA

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:28 PM CDTSevere Thunderstorm WarningBISBurke62 min
Jun 24, 7:37 PM CDTSevere Thunderstorm WarningBISDivide23 min
Jun 24, 7:47 PM CDTTornado WarningBISBurke28 min
Jun 24, 7:56 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder64 min
Jun 24, 8:00 PM CDTTornado WarningBISBurke30 min
Jun 24, 8:03 PM CDTTornado WarningBISBurleigh, Emmons27 min
Jun 24, 8:25 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward65 min
Jun 24, 8:49 PM CDTTornado WarningBISMountrail, Ward26 min
Jun 24, 8:55 PM CDTSevere Thunderstorm WarningBISEmmons, Logan65 min
Jun 24, 9:07 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams53 min
Jun 24, 9:14 PM CDTSevere Thunderstorm WarningBISMountrail, Ward61 min
Jun 24, 9:17 PM CDTAreal Flood AdvisoryBISEmmons6 hr
Jun 24, 9:19 PM CDTTornado WarningBISWard26 min
Jun 24, 9:27 PM CDTSevere Thunderstorm WarningBISMountrail, Ward48 min
Jun 24, 9:34 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan56 min
Jun 24, 9:44 PM CDTSevere Thunderstorm WarningBISWard46 min
Jun 24, 9:57 PM CDTTornado WarningBISMountrail, Ward33 min
Jun 24, 9:59 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh61 min
Jun 24, 10:10 PM CDTSevere Thunderstorm WarningBISEmmons, Logan50 min
Jun 24, 10:17 PM CDTTornado WarningBISWard28 min
Jun 24, 10:36 PM CDTSevere Thunderstorm WarningBISKidder, Sheridan, Wells39 min
Jun 24, 10:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 24, 10:48 PM CDTAreal Flood AdvisoryBISWard6 hr
Jun 24, 10:56 PM CDTAreal Flood AdvisoryBISLogan5 hr
Jun 24, 10:56 PM CDTSevere Thunderstorm WarningBISEmmons, Logan64 min
Jun 24, 11:07 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie38 min
Jun 24, 11:12 PM CDTTornado WarningBISEmmons, Logan33 min
Jun 24, 11:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce47 min
Jun 25, 12:08 AM CDTSevere Thunderstorm WarningBISMcLean53 min
Jun 25, 12:20 AM CDTSevere Thunderstorm WarningBISMountrail, Ward40 min
Jun 25, 12:47 AM CDTTornado WarningBISMcLean, Mountrail, Ward28 min
Jun 25, 12:51 AM CDTAreal Flood AdvisoryBISMcLean, Mountrail, Ward6 hr
Jun 25, 1:15 AM CDTTornado WarningBISMcLean, Mountrail, Ward45 min
Jun 25, 1:36 AM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 25, 2:06 AM CDTSevere Thunderstorm WarningBISMcKenzie54 min
Jun 25, 2:41 AM CDTSevere Thunderstorm WarningBISStutsman64 min
Jun 25, 12:21 PM CDTSevere Thunderstorm WarningBISOliver54 min
Jun 25, 3:57 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver63 min
Jun 25, 4:07 PM CDTSevere Thunderstorm WarningBISMorton53 min
Jun 25, 4:35 PM CDTAreal Flood AdvisoryBISBurleigh, Morton, Oliver3 hr
Jun 25, 4:36 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton54 min
Jun 25, 4:45 PM CDTTornado WarningBISMorton30 min
Jun 25, 4:59 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark46 min
Jun 25, 5:10 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux65 min
Jun 25, 5:40 PM CDTSevere Thunderstorm WarningBISMorton65 min
Jun 25, 5:58 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail62 min
Jun 25, 6:12 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh63 min
Jun 25, 6:24 PM CDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jun 25, 6:31 PM CDTTornado WarningBISEmmons, McIntosh29 min
Jun 25, 6:59 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.